%% -*-BibTeX-*-


@Article{UlbrichUlbrich02,
  author       = "Michael Ulbrich and Stefan Ulbrich",
  title        = "Superlinear convergence of affine-scaling interior-point {N}ewton methods for infinite-dimensional nonlinear problems with pointwise bounds",
  journal      = "SIAM J. Control Optim.",
  volume       = "38",
  number       = "6",
  pages        = "1938--1984 (electronic)",
  year         = "2000",
  ISSN         = "0363-0129",
  MRclass      = "90C48 (49M30 65K05 90C51)",
  MRnumber     = "MR1776662 (2001h:90120)",
  fjournal     = "SIAM Journal on Control and Optimization",
  mrreviewer   = "Gong Yun Zhao",
}